How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28149
Experience:  MD
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Day 4 on bactrim and its clearing up, but my back is sore

Customer Question

Day 4 on bactrim for UTI and its clearing up, but my back is sore and I still feel sickly, like wiped out. I'm on humira for Crohns, but I'm just wondering if this is normal? Could it just be the bactrim causing all this?
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: It started the day after I started bactrim. I've tried shower which helps a little and ibprofen but it still aches.
JA: Is there anything else the Doctor should be aware of?
Customer: Only that I'm on humira which I inject every other two weeks.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Health
Customer: replied 4 months ago.
Note: they did a culture to make sure bactrim would work before prescribing it, it was done at the ER in the lab so I'm suposively on the right medication.
Expert:  Dr Basu replied 4 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Do you have any fever?

Given your immunocompromised status, there is risk of kidney infection or pyleonephritis.

Bactrim does not help with kidney infection as it does not concentrate well in the kidneys.

Hence you will need to see your doctor again or go to the ER for further evaluation.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile: